Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 3

All articles in this issue are freely accessible.

The calculus of partition sequences, changing cofinalities, and a question of Woodin
Arthur W. Apter, James M. Henle and Stephen C. Jackson.
Trans. Amer. Math. Soc. 352 (2000), 969-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695015
Decomposition theorems for groups of diffeomorphisms in the sphere
R. de la Llave and R. Obaya.
Trans. Amer. Math. Soc. 352 (2000), 1005-1020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608297
Deforming a map into a harmonic map
Deane Yang.
Trans. Amer. Math. Soc. 352 (2000), 1021-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624222
Sums of squares of regular functions on real algebraic varieties
Claus Scheiderer.
Trans. Amer. Math. Soc. 352 (2000), 1039-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675230
On the distribution of points in projective space of bounded height
Kwok-Kwong Choi.
Trans. Amer. Math. Soc. 352 (2000), 1071-1111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491857
The second bounded cohomology of an amalgamated free product of groups
Koji Fujiwara.
Trans. Amer. Math. Soc. 352 (2000), 1113-1129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491864
Embeddings in generalized manifolds
J. L. Bryant and W. Mio.
Trans. Amer. Math. Soc. 352 (2000), 1131-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694282
Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces
Jesús González.
Trans. Amer. Math. Soc. 352 (2000), 1149-1169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491866
Characterizations of spectra with $\mathcal{U}$-injective cohomology which satisfy the Brown-Gitler property
David J. Hunter and Nicholas J. Kuhn.
Trans. Amer. Math. Soc. 352 (2000), 1171-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621749
The $KO$-theory of toric manifolds
Anthony Bahri and Martin Bendersky.
Trans. Amer. Math. Soc. 352 (2000), 1191-1202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608269
Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions
Masataka Nishikawa and Kenji Nishihara.
Trans. Amer. Math. Soc. 352 (2000), 1203-1215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491872
Symmetry of ground states for a semilinear elliptic system
Henghui Zou.
Trans. Amer. Math. Soc. 352 (2000), 1217-1245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675167
Gauge Invariant Eigenvalue Problems in $\mathbb{R}^{n}$ and in $\mathbb{R}^{n}_{+}$
Kening Lu and Xing-Bin Pan.
Trans. Amer. Math. Soc. 352 (2000), 1247-1276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675206
Natural extensions for the Rosen fractions
Robert M. Burton, Cornelis Kraaikamp and Thomas A. Schmidt.
Trans. Amer. Math. Soc. 352 (2000), 1277-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650073
Livsic theorems for hyperbolic flows
C. P. Walkden.
Trans. Amer. Math. Soc. 352 (2000), 1299-1313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637106
Random intersections of thick Cantor sets
Roger L. Kraft.
Trans. Amer. Math. Soc. 352 (2000), 1315-1328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653359
Isometric Extensions of zero entropy $\mathbb Z^{d}$ Loosely Bernoulli Transformations
Aimee S. A. Johnson and Ayse A. Sah. in.
Trans. Amer. Math. Soc. 352 (2000), 1329-1343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670842
Positive definite spherical functions on Olshanskii domains
Joachim Hilgert and Karl-Hermann Neeb.
Trans. Amer. Math. Soc. 352 (2000), 1345-1380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473443
The Dixmier-Moeglin equivalence in quantum coordinate rings and quantized Weyl algebras
K. R. Goodearl and E. S. Letzter.
Trans. Amer. Math. Soc. 352 (2000), 1381-1403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615971
Double coset density in classical algebraic groups
Jonathan Brundan.
Trans. Amer. Math. Soc. 352 (2000), 1405-1436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1751310
Low-dimensional linear representations of $Aut F_{n}, n ≥3$
A. Potapchik and A. Rapinchuk.
Trans. Amer. Math. Soc. 352 (2000), 1437-1451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491874